# SDR YENA2022041100352

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 64,094 hours, 22,825 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#350, GND-JFK. 'FAINT ODOR ENROUTE AT CRUISE ALTITUDE A PLASTIC OR ELECTRIC BURN SMELL LASTED APPROX 2 MIN AND QUICKLY DISSIPATED NO ASSOCIATED ISSUES NOTED COCKPIT ONLY CONFIRMED WITH FA'S; AFTER CREW DEBRIEF, CREW NOTED SMELL LASTED 30 SEC AND THEN DISSIPATED NO HISTORY OF CABIN ODOR IN THE LASTS 30 DAYS ACCOMPLISHED ALL PACKS CHECKS COULD NOT DUPLICATE CABIN ODOR AT THIS TIME A/C OK TO CONTINUE FLT NOTE CREW INFO ONLY.'
